Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

My son has stomach problems, please suggest remedy

My 10 year old son seems to be getting a stomach problem every month or so which last 1-5 days. Vomiting and sleepiness. He is extremely active in sports. Is this merely a growth spurt symptom? he does get growing pains frequently in his legs
Asked On : Tue, 31 May 2011
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
RECENTLY IT HSA BEEN COME TO KNOW US,PAIN ABDOMEN IN YOUNGER IS DUE TO MIGRANE,TAKE ANTIMIGRANE LITE VASOGREIN,STEMETIL DURING HEAD ACHE&PAIN ABDOMEN WITH TAB RANTAC-D I OD FOR 5DAYS &DIFFERENT FRUITS TAKEN DAILY.IF PROBLEM PERSISTS CONSULT NEUROPHYSICAN FOR ANY RARE DISORDERS POSSIBILY& GET DONE CT-SCAN IN CASE IF HE ADVISES LAST BUT NOT LEAST TAKE TAB ABZ400 1 TO CHEWED AT NIGHT.BYE.
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor